Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Missed Dose Reyataz And Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Reyataz

Brand name: Reyataz Generic name: atazanavir sulfate (atazanavir), or ATV Class: Protease inhibitor (PI) Manufacturer: Bristol-Myers Squibb, www.reyataz.com , (800) 321-1335 AWP: $1,219.09/month for 300 mg capsules; $1,257.09/month for 200 mg capsules Standard Dose: One 300 mg capsule plus 100 mg Norvir, once daily (this dose must be used if taking Viread or Truvada, or if pregnant), or two 200 mg capsules (without Norvir), once...
Ask the Experts

Missed dose of Atripla

Hello,I have been on Atripla for 1 month. Atripla is the first medication that I have been, on since I was diagnosed with HIV on Nov 5, 2009.Due to a situation out of my control, I missed 1 does. I am going to make sure this never happens again, and...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
You are correct in taking a missed dose seriously. As a whole, we certainly want patients to take their medications on a regular basis to avoid resistance to HIV and Hepatitis B (if you are infected). However, this one missed dose will not have any... Read more »

Resistance to Atripla if you don't take it on time or miss a dose

I usually take Atripla at 11pm at night, last night I fell asleep at 9pm and awoke at 5am and then took Atripla. Couls this cause me to become resistant to it? This is the first time I have actually missed a dose on time. I have been taking Atripla...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for your post.You don't need to worry about missing a single dose of your medications-- it would be strikingly unusual for this to be the cause of treatment failure or drug resistance.Be well,BY... Read more »

Missed 2 Doses Of Atripla - REALLY Stressed Out!

Hi Dr Ben,Greetings from Australia and compliments of the season to you.I'm not sure if this is the right forum, but you've kindly answered a question for me in the past, and I hope you can do the same now.I have been in Atripla for 4...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello Stressed and thanks for posting from Australia.I wouldn't stress over the two missed doses. If you're viral load was undetectable prior to the misses, there's little risk. As you point out, the FOTO study suggests strongly... Read more »

Atripla missed dose - 48hrs

I have been on Atripla for 2 yrs and have accidently missed my 1st dose in this time. I am undectable and never miss a dose. I am very very scared.I took my dose on Monday, missed Tuesday by accident and took on Wednesday. A whole 48hrs had passed...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Usually OK to occasionally miss doses of Atripla (not encouraged but persistence of drug levels and effects will often maintain viral control in such situations). KH... Read more »
Connect With Others

Question about Atripla side effects.

Posted by Rochambeau, 4 Replies
I've been hiv positive for nearly two years now. I was first taking norvir, truvada and reyataz but they made me feel perpetually hung over and with the norvir my body couldn't tolerate even a single beer or glass of wine, which I enjoy very much. ... Read more »

Atripla

Posted by keepingfaith, 4 Replies
I was wondering how long after starting Atripla does your viral loads come undetectable??? Mines currently are 62,270+ CD4 278. Read more »

switching to Atripla >worried

Posted by mauka, 8 Replies
My doc convinced me to switch to Atripla since after taking crixivan for about ten years my triglycerides are pretty dang high(over 600). I've been taking Norvir, Crixivan and Truvada and the idea of just taking one pill a day is a dream indeed,... Read more »

Isentress,reyataz, selzentry ,horrible bladder/ colon/ joint pains

Posted by Ginger35, 1 Reply
Been on the first 2 meds 3 years was having mild cramps and colon problems ocational head acks, then lil over year ago added the selzentry , numbers got better but I started feeling worse , bladder feels like have pee all the time even if don't,... Read more »